# SDR CALA2021072301155

- Difficulty date: July 21, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 103,310 hours, 22,469 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Part number: 80330035U1
- Condition: Leaking
- Location: L1 Door Assist
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PER FLIGHT CREW. LOUD HISSING NOISE IN CEILING AFT FLIGHT DECK DOOR.. DOOR 1 ASSIST RESERVOIR APPEARS DEPLETED. R1 DOOR EMERGENCY ASSIST RESERVOIR BLOWN. REF LOG PAGE 6690138.
